HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

THE MOTION OF ELASTIC PLANAR CLOSED CURVES UNDER THE AREA-PRESERVING CONDITION

Files in This Item:
pre812.pdf214.89 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83962

Title: THE MOTION OF ELASTIC PLANAR CLOSED CURVES UNDER THE AREA-PRESERVING CONDITION
Authors: Okabe, Shinya Browse this author
Keywords: elastic energy
gradient °ow with two constraints
isoperimetric inequality
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 812
Start Page: 1
End Page: 31
Abstract: We consider the motion of an elastic closed curve with constant enclosed area. This motion is governed by a system involving fourth order parabolic equations. We shall prove that this system has a unique classical solution for all time and the solution converges uniformly to a stationary solution together with its derivatives of any order.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69620
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University